MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006902
Medical Device Problem Codes Smoking (1585); Communication or Transmission Problem (2896); Infusion or Flow Problem (2964); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the device emitted a burning smell, and the error 188 (cooling system error cooling flow switch error) was displayed.The case was completed with a different device without patient complications.During visual inspection it was found that the ceramic fuse housing and adapter, 15a of cooling system was damaged.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25140164
Report Number2124215-2026-25409
Device Sequence Number21176875
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public(01)07290109145150(11)240901(10)1802
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/02/2026
08/21/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/03/2026
09/14/2026
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown